| Model Number |
GM-875 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a skin suturing procedure, the doctor suddenly discovered that the suture needle had broken.Immediate efforts were made to locate the needle near the wound, but were unsuccessful.An x-ray was then used to search for the broken needle, which was found lodged in the skin.Further attempts to retrieve it were made, but the needle could not be located until an ultrasound machine was used to assist in finding the broken needle.The needle was then pieced together with the broken end for comparison, and its completeness was confirmed jointly with the surgeon.